# SDR CA110603004

- Difficulty date: May 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 12,484 hours
- Engine: Allsn 250C30P
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: S182050601
- Condition: Failed
- Location: Elt
- Part time: 789 hours
- Component: Elt
- Component part number: S182250202
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL ELT PERFORMANCE TEST IT WAS FOUND THAT THE BATTERY VOLTAGE WOULD DROP BELOW MFG MINIMUM SPEC DURING TRANSMIT.  UNDER TEST THE BATTERY VOLTAGES DROPPED TO 7.7 V WHILE THE CMM INDICATES 8.0 V AS THE MINIMUM.  BATTERY WAS MARKED WITH EXPIRATION DATE OF JANUARY 2014.
